# SDR C77A2018120600001

- Difficulty date: December 6, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 27,728 hours, 16,727 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 17063064411
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, AN APPROXIMATELY 0.5-INCH-LONG CRACK WAS DISCOVERED ON THE COMPOSITE RH SKIN OF THE RUDDER NEAR HINGE 2. REFERENCE ETD2018-170-126277A FIGURE 1 FOR DAMAGE LOCATION AND DETAILS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR APPROVAL IN THE FORM OF ETD2018-170-126277A AND ITS CORRESPONDING ANAC DER FORM. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CRACK DAMAGE ON THE P/N 170-63064-411 RH SKIN OF THE RUDDER. THE DAMAGE WILL BE REPAIRED BY REMOVING THE DAMAGE AND ACCOMPLISHING A COMPOSITE REPAIR OF THE SOLID LAMINATE AT ROOM TEMPERATURE PER ETD2018-170-126277A. BECAUSE THE RUDDER SKIN IS A PSE AND THIS REPAIR IS RESTORING STRENGTH, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. EO E175-55MR-031 IS BEING ACCOMPLISHED BY WO 2576435
